Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagonised with CLL. Have rashes. On topical ointment. Treat acne?

I m 53, male, have CLL (diagnosed in 2008) and have been doing pretty well without treatment. I feel good in general. For the past year I ve had a rash (could be acne? or follicles?) on my abdomen. Doesn t itch . My dermatologist has me using antibiotic topical ointment. I have an appointment with my hematologist in October. Do I need to be any more concerned about this rash? Or just keep treating it as acne?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
As you have CLL so it is better that you should not be prescribed any medications to eat. AS the problem is non itchy so you can continue to apply the ointment. Meanwhile you can meet a dermatologist to take best guidance.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor